# SDR CALA9901758

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734866
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 6 SPOILER PANEL UPPER SURFACE CORRODED.  THE SPOILER PANEL WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 57-50-6 AND MM 27-62-1.
